# SDR SWAA2013110722019

- Difficulty date: October 21, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 42,924 hours, 25,111 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A170426
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 211, WL 239 RT SIDE.  REPAIRED WEB IAW ER & EA.
